# SDR USAA20110527BB040

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT AT THE R2 DOOR INOPERATIVE.  REPLACED THE CHARGER ASSEMBLY.
